Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have vaginal yeast infection and using Candid but no relief. No odour but had bleeding. Treatment?

User rating for this question
Very Good
Answered by
Practicing since : 1989
Answered : 5837 Questions
I have a vaginal yeast infection and I am using Candid V6 insert tabs for the past 3 days as prescribed by my doctor. There is no relief though and it my vagina is more itchy than before. There is a real bad odor when I urinate and there was a little bleeding too this morning. Am I taking the right treatment?
Posted Wed, 4 Sep 2013 in Women's Health
Answered by Dr. Shanti Vennam 55 minutes later
Brief Answer:
For vaginal candidiasis the treatment is right.

Detailed Answer:

Thanks for writing to us.

Simple vaginal candidiasis usually does not have a foul-smelling discharge and the presence of such a discharge calls the need to investigate for the presence of other infections like Trichomoniasis. You would need a complete urine examination, a vaginal swab and a trans-vaginal/pelvic sonogram.

Presence of genital infection can cause some amount of menstrual disturbance like intermittent spotting or irregular periods; correction of the infection usually cures the problem. Persistence in spite of treatment should be investigated.

Relief from symptoms would usually be observed within 7-14 days after initiation of treatment for candidiasis and if it does not happen, you should see your specialist for further investigations and treatment. Also get your blood sugar levels tested and see if your partner also needs treatment.

Hope I have answered your query. Please fee free to contact if you need further clarifications. I will be happy to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor